# SDR 9600099923

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SMOKE ACCUMULATED IN COCKPIT.  DECLARED EMERGENCY WITH ATC AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FIRE DEPARTMENT MET FLIGHT AND VERIFIED SMOKE CAME FROM OVEN.  CLEANED, OPERATIONALLY CHECKED OVEN AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
